I had the shot. On the 18th of january for the first time. I had sex on the 30th and now I skipped my period in febuary and I still havnt had it this much I'm so scared and so is my boyfriend we haven't told anybody and I don't know what to do please help me I'm freaking out:'(
It seems you are experiencing the side effect of Depo use.It is common to have irregular periods and spotting on any contraceptive preparation.Depo shots are usually quite effective in pregnancy prevention and usually unprotected intercourse can be performed after a week of the shot.
Relax and wait for the periods to start.If there is no bleeding even after a week then consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.